Discussions that mention orudis

Open to All Other Health Topics board


Right now my entire body has all kinds of pains and I really don't know what to do. I can describe myself as if "in flames" or "in ice", though it can be both and at different intensities.
I fear - though I can't really trust my own logic - that all this is the long term effect of excessive use of pharmaceuticals (especially NSAIDS), anxiety, stress, insomnia and a few colds.

I'm aware that there are more serious illnesses or posts on this forum. So please read this one only if you have time, because it's long and detailed.
All I need is some opinion on what might be happening to me and whether I should be worried (and what I should do to prevent/cure anything that is happening), and some general advice on what to do.

I'm almost 21, male and live in the EU.

All started with muscular stiffness in the cervical area in June, when I did a bad yoga posture. I probably failed to use immediate protection (like ice or warm water) on the spot of the injury and the pain persisted from that day on. Initially, GP said there was nothing to worry about.

In July the pain got worse - especially accompanied by paresthesias along upper limbs and other nerve pain around the neck - and I went to the emergency dept, where they first put me a cervical collar and prescribed me with Ketoprofen (Orudis, Oruvail, Ketoflam) and Tizanidine (Zanaflex, Sirdalud) to take for a week.
That had a pain-killing effect but didn't heal the source of all stiffness.

A week later I returned to emergency dept, and this time I was told to take intramuscular injections of a Betamethasone (a corticosteroid) and a Diclofenac (Voltaren) + Thiocolchicoside (Muscoril) each day for 9 days.
I took the Betamethasone only on the first day, because the next day the GP told me that it might be too much for me, and instead told me to take Voltaren+Muscoril twice a day.
At the end of each day I also had to take Lansoprazole (proton pump inhibitor) to reduce side effects of the injections, especially on the stomach.
All this had a relaxing effect on me. Especially the Betamethasone - even if I took it only once - felt really "cool, icy, burning, tingling" in the whole body for the whole day; and please keep this in mind!

On July 20th I had an MRI of my spine, the result of which was that the cervical region was visibly stiff. Nothing else.
I was relieved for a while, but in time the effects of the muscle relaxant injections wore out.
In the beginning of August, following a routine check up, the orthopedic doctor prescribed me Aceclofenac (Airtal) to take twice a day for 15 days.
Didn't help much. Arm paresthesias and other pains continued and were quite strong when at peak, generally getting worse and surrounding the entire neck and shoulders.
He also told me to get some physical therapy.

As I'm living in a country where it's difficult to find a physical therapist during that period of the year (summer vacation...) I went to an osteopath while I was on holiday abroad.
After two sessions with the osteopath I was really much, much, much better and rarely felt the stiffness anymore, though the nerve pain and paresthesia would slightly return when I was stressed or didn't sleep much.
According to the osteopath, the muscles were tight and when one muscle is tight the others get tight as well (or that's what I remember him saying), which causes the nerves to get trapped and thus the paresthesia.

I thought that was the end of the story, and moved normally again (I generally moved like a stiff mummy before that, and basically didn't do any physical exercise ever since I did that bad yoga posture which caused all of these problems).
But as soon as I came back home I got a cold. Felt better after a week. And then another cold, this time with lot of cough.
I generally get excited, nervous and anxious when I get too ill...
(especially when I get two colds within such brief time), but however much stressed I've been in my life I've never felt the current level of pain throughout the entire body. The past few days I probably slept only 3-5 hours per night.

In addition to the paresthesia, pins/needles in neck and arms (but no stiffness this time!), I feel similar pains throughout the entire body, around the chest, the back, the knees and even the feet.
Whenever a part of my body presses against some object, it feels sore/sour.
And somehow the things I feel in my body remind me of that "icy, tingling, burning, etc." feeling the day I got that one Betamethasone intramuscular injection, even though it was 2 months ago...............

Any help and advice (also preventive) is appreciated.

Thank you and have a pleasant day.

(N.B. I previously had an account with the nickname "nighteclipse" but wasn't able to recover my previous e-mail account and therefore my password)